# SDR SWIA201231541

- Difficulty date: August 13, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 28,875 hours, 24,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR FLOOR LEVEL EMERGENCY LIGHT IS OUT.  (FLT 6345)  RELAMPED IN REFERENCE AMM.
